Alert archive / Alabama / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 39, NWS Huntsville, AL
NWS Huntsville, AL issued this severe thunderstorm warning at Mar 14, 2012, 4:51 PM CDT for Lawrence County, Alabama. It was in force for 17 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 14, 2012, 4:51 PM CDT (21:51 UTC)
- Expired
- Mar 14, 2012, 5:08 PM CDT
- In force
- 17 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
County Lawrence County, AL
The radar
The Northeast Alabama radar (KHTX), 119 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 14, 4:55 PM CDT | HAIL 1.75 | Ene Town Creek, AL | GOLF BALL SIZE HAIL WAS REPORTED. |
| Mar 14, 4:56 PM CDT | HAIL 1 | 1 E Town Creek, AL | QUARTER SIZE HAIL REPORTED. |
| Mar 14, 5:00 PM CDT | HAIL 0.88 | Town Creek, AL | DIME TO NICKEL SIZE HAIL REPORTED AT THE INTERSECTION OF HIGHWAY 101 AND HIGHWAY 20. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.9 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 486 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 1099 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
556
WUUS54 KHUN 142151
SVRHUN
ALC079-142230-
/O.NEW.KHUN.SV.W.0039.120314T2151Z-120314T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
451 PM CDT WED MAR 14 2012
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN LAWRENCE COUNTY IN NORTHWEST ALABAMA...
* UNTIL 530 PM CDT
* AT 450 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
TOWN CREEK...OR ABOUT 15 MILES NORTHWEST OF MOULTON...AND MOVING
EAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
NORTH COURTLAND...
COURTLAND...
WHEELER...
HILLSBORO...CHALYBEATE SPRINGS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3473 8722 3469 8711 3453 8712 3460 8750
3465 8748 3465 8744 3469 8745 3471 8743
3474 8743 3474 8742 3475 8743 3476 8742
TIME...MOT...LOC 2150Z 275DEG 11KT 3468 8738
$$
SS2 follow-up statements
980
WWUS54 KHUN 142158
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
458 PM CDT WED MAR 14 2012
ALC079-142230-
/O.CON.KHUN.SV.W.0039.000000T0000Z-120314T2230Z/
LAWRENCE AL-
458 PM CDT WED MAR 14 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHERN LAWRENCE COUNTY...
AT 456 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR NORTH COURTLAND...OR ABOUT 14 MILES NORTH OF MOULTON...
MOVING EAST AT 15 MPH.
AT 455 PM GOLF BALL SIZE HAIL WAS REPORTED AT TOWN CREEK ON HIGHWAY
20.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
COURTLAND...WHEELER...CHALYBEATE SPRINGS...CADDO AND HILLSBORO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3473 8722 3469 8711 3453 8712 3460 8750
3465 8748 3465 8744 3469 8745 3471 8743
3474 8743 3474 8742 3475 8743 3476 8742
TIME...MOT...LOC 2157Z 275DEG 11KT 3468 8735
$$
SS019
WWUS54 KHUN 142208
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
508 PM CDT WED MAR 14 2012
ALC079-142218-
/O.CAN.KHUN.SV.W.0039.000000T0000Z-120314T2230Z/
LAWRENCE AL-
508 PM CDT WED MAR 14 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LAWRENCE COUNTY IS
CANCELED...
WEATHER SERVICE DOPPLER RADAR INDICATES THE THUNDERSTORM THAT
PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER SEVERE. THEREFORE
THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELED.
HEAVY RAIN...SMALL HAIL...GUSTY WINDS...AND FREQUENT LIGHTNING ARE
STILL POSSIBLE FROM THIS THUNDERSTORM. STAY INDOORS UNTIL THE STORM
HAS PASSED.
LAT...LON 3473 8722 3469 8711 3453 8712 3460 8750
3465 8748 3465 8744 3469 8745 3471 8743
3474 8743 3474 8742 3475 8743 3476 8742
TIME...MOT...LOC 2208Z 275DEG 11KT 3468 8731
$$
SSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 3:53 PM CDT, 58 minutes earlier.
Area forecast discussion, Mar 14, 3:53 PM CDT, 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HUNTSVILLE AL 353 PM CDT WED MAR 14 2012 .DISCUSSION... COMPARED TO 24 HOURS AGO...A SOMEWHAT BUSIER DAY IN THE WEATHER DEPARTMENT FOR THE TENNESSEE VALLEY. CURRENT RADAR INDICATED ISOLATED TO WIDELY SCATTERED SHOWERS/THUNDERSTORMS FIRING ALONG A WEAK BOUNDARY EXTENDING FROM THE MID MISSISSIPPI RIVER VALLEY TO THE SE COAST. THIS ACTIVITY WAS TRACKING TO THE ESE 15-20 MPH...WITH PRIMARY THREATS MAINLY OF GUSTY WINDS AND HAIL. OTHERWISE ON A BIG PICTURE...A SUMMER-LIKE PATTERN EXISTED ACROSS MUCH OF THE LOWER-48. A ZONAL/SPLIT FLOW CONTINUED...WITH AN ACTIVE NORTHERN STREAM BRINGING A SERIES OF STORMS ACROSS THE PACIFIC NW. THE SUBTROPICAL JET WAS ALSO BRINGING MORE HIGH ALTITUDE MOISTURE ACROSS THE BAJA AND NORTHERN MEXICO...TO ACROSS THE DEEP SOUTH. THAT MOISTURE AND THE ARRIVAL OF AN UPPER LEVEL DISTURBANCE WILL BRING UNSETTLED WEATHER TO THE AREA...BEGINNING LATER TONIGHT. HAVE EXTENDED ISOLATED CONVECTION INTO THE EARLY EVENING...WITH A BREAK IN THE WEATHER LATE THIS EVENING. HAVE INCREASED RAIN CHANCES AFTER MIDNIGHT...COINCIDING WITH THE APPROACH OF DEEPER MOISTURE AND SUPPORT. MOSTLY CLOUDY SKIES AND A GOOD CHANCE OF SHOWERS/STORMS IS EXPECTED THU INTO FRI...AS DECENT CONVERGENCE AND MOISTURE REMAIN. FORECAST SOUNDINGS FROM TODAYS MODEL RUNS NOTE MORE PRECIP WATER THAN YESTERDAYS OUTPUT...THUS A BETTER CHANCE FOR LOCALLY HEAVY RAIN (ESPECIALLY GIVEN RELATIVELY SLOW STORMS SPEED AND EFFECTS FROM CELLS REPEATING OVER THE SAME AREA). CAPE PARAMETERS...FROM THE SOUNDINGS WERE IN THE 2K RANGE...ALONG WITH NEGATIVE LIFTED/ SHOWALTER INDEXES...TYPICAL WHEN IN AN UNSTABLE REGIME. TOTAL SHEAR VALUES CONTINUE ON THE LOW SIDE. WEAK SHEAR AND A LACK OF STRONG UPPER LEVEL SUPPORT AND/OR FORCING FROM A BOUNDARY LIKE A FRONT... WILL HELP KEEP WIDESPREAD SEVERE CHANCES LOW. RAIN CHANCES SHOULD DIMINISH BY THE WEEKEND...AS UPPER LEVEL RIDGING BUILDS OVER THE EASTERN CONUS. THIS WILL RESULT IN EVEN WARMER TEMPS...WITH HIGHS RISING INTO THE LOWER AND POSSIBLY SOME MID 80S READINGS. BEFORE THEN...HIGHS FOR TOMORROW...THE IDES OF MARCH WILL WARM INTO THE UPPER 70S TO AROUND 80...WITH MORE CLOUDS AND RAIN CHANCES KEEPING TEMPERATURES TEMPERED. HIGHS BY SATURDAY WILL PUT THE OLD RECORD OF 82-1963 IN JEOPARDY OF BEING EQUALED OR ECLIPSED. RECORD HIGHS AT MUSCLE SHOALS OVER THE NEXT DAYS ARE SAFER IN THE UPPER 80S. HIGH TEMPERATURES BY NEXT TUE/WED SHOULD COOL SOMEWHAT AS THE RIDGES WEAKENS SOMEWHAT...AND THE MODERATED EFFECTS OF COOLER AIR FROM THE NORTH ATLANTIC FILTERS FURTHER INLAND. RSB && .AVIATION... /ISSUED 1215 PM CDT WED MAR 14 2012/ FOR 18Z TAFS...VFR CONDITIONS ARE EXPECTED FOR MUCH OF THE FORECAST PERIOD. AFTERNOON CU FIELD WILL CONTINUE TO INCREASE TO NEAR BKN BUT SHOULD REMAIN ABV 3KFT...WHILE VERY ISOL SHRA/TSRA WILL CONTINUE TO DEVELOP ACROSS THE AREA. ONLY BRIEF AND LIMITED IMPACTS ARE EXPECTED IF ANY STORMS SHOULD DIRECTLY IMPACT THE TERMINALS (BRIEF GUSTY WINDS MAINLY OUT OF THE W AND SHORT VIS/CIG DROPS TO MVFR WILL BE POSSIBLE)...SO HAVE INCLUDED ONLY A CB MENTION THRU 23Z DUE TO SPARSE COVERAGE OF STORMS AND DIFFICULTY OF TIMING THE IMPACTS. CLOUD COVER SHOULD DIMINISH SLIGHTLY OVERNIGHT AND MAY LEAD TO EARLY MORNING MVFR FOG AT BOTH TERMINALS BEFORE LOWER CIGS AND MORE SHRA/TSRA ARRIVE AFTER 13Z. CCC && .PRELIMINARY POINT TEMPS/POPS... HUNTSVILLE 60 80 58 82 57 / 20 40 40 40 20 SHOALS 59 81 59 83 57 / 30 40 40 40 20 VINEMONT 60 78 60 81 58 / 20 40 40 40 20 FAYETTEVILLE 57 80 59 81 57 / 30 40 50 40 20 ALBERTVILLE 54 77 58 78 57 / 20 40 40 40 20 FORT PAYNE 52 79 55 81 56 / 20 40 40 40 30 && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Mar 14, 4:35 PM CDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 435 PM CDT WED MAR 14 2012 ALZ001>010-016-TNZ076-096-097-151000- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 435 PM CDT WED MAR 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TONIGHT... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. WIDELY SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE EARLY THIS EVENING...AND MAY BE CAPABLE OF SMALL HAIL...GUSTY WINDS...AND LOCALLY HEAVY RAINFALL. SCATTERED THUNDERSTORMS MAY DEVELOP AGAIN LATE TONIGHT AS A WEAK UPPER LEVEL DISTURBANCE PUSHES ACROSS THE AREA. A FEW STORMS MAY BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO 45 MPH...BUT SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. A CHANCE OF THUNDERSTORMS WILL PERSIST THROUGH FRIDAY NIGHT AS A SERIES OF WEAK UPPER LEVEL DISTURBANCES MOVE ACROSS THE REGION. WIND GUSTS TO 45 MPH AND SMALL HAIL ARE POSSIBLE WITHIN SOME STRONGER THUNDERSTORMS...MAINLY DURING THE AFTERNOON HOURS THURSDAY AND FRIDAY. HOWEVER...ORGANIZED SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT ANTICIPATED AT THIS TIME. BCC/CCC
In the hours before
Special weather statement, Mar 14, 2:26 PM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
226 PM CDT WED MAR 14 2012
ALZ004-007-142000-
LAWRENCE-MORGAN-
226 PM CDT WED MAR 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR LAWRENCE AND MORGAN COUNTIES
UNTIL 300 PM CDT...
AT 223 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MOULTON...MOVING SOUTHEAST AT 15 MPH. AN
ADDITIONAL STRONG THUNDERSTORM IS SOUTHWEST OF WREN...MOVING
SOUTHEAST AT 15 MPH.
PENNY SIZE HAIL IS EXPECTED WITH BOTH OF THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
MOULTON.
WREN.
SPEAKE...DANVILLE.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3444 8744 3459 8732 3448 8699 3430 8711
3429 8720 3430 8731
TIME...MOT...LOC 1925Z 294DEG 12KT 3451 8729
CCCSpecial weather statement, Mar 14, 2:37 PM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
237 PM CDT WED MAR 14 2012
ALZ004-005-007-142000-
LAWRENCE-LIMESTONE-MORGAN-
237 PM CDT WED MAR 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR LAWRENCE...LIMESTONE AND MORGAN
COUNTIES UNTIL 300 PM CDT...
AT 232 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WHEELER...OR 15 MILES SOUTHWEST OF ATHENS...
MOVING EAST AT 15 MPH.
NICKEL SIZE HAIL AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
HILLSBORO.
RIPLEY.
TRINITY...TANNER.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3481 8694 3458 8696 3462 8731 3476 8730
3476 8727 3478 8728 3480 8723
TIME...MOT...LOC 1937Z 286DEG 14KT 3471 8720
CCCSpecial weather statement, Mar 14, 2:59 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
259 PM CDT WED MAR 14 2012
ALZ004-007-016-142030-
CULLMAN-LAWRENCE-MORGAN-
259 PM CDT WED MAR 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR CULLMAN...LAWRENCE AND MORGAN
COUNTIES UNTIL 330 PM CDT...
AT 250 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WREN...OR 5 MILES SOUTH OF MOULTON...MOVING
SOUTHEAST AT 15 MPH. ANOTHER STRONG THUNDERSTORM IS 5 MILES SOUTH OF
WREN...MOVING SOUTHEAST AT 15 MPH.
NICKEL SIZE HAIL...WINDS UP TO 40 MPH...AND HEAVY DOWNPOURS ARE
EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
SPEAKE.
BATTLEGROUND.
NORTHEAST PORTIONS OF BANKHEAD NATIONAL FOREST.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3430 8712 3430 8729 3443 8741 3452 8722
3436 8702 3429 8695 3418 8711 3419 8712
TIME...MOT...LOC 1956Z 304DEG 13KT 3440 8725
CCCLocal storm report, Mar 14, 3:09 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
309 PM CDT WED MAR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM HAIL WREN 34.43N 87.29W
03/14/2012 E0.50 INCH LAWRENCE AL TRAINED SPOTTER
DIME SIZE HAIL WAS REPORTED THROUGH 1 PM AT A RESIDENCE
IN THE WREN COMMUNITY.
&&
KWEBERSpecial weather statement, Mar 14, 3:27 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
327 PM CDT WED MAR 14 2012
ALZ004-016-142100-
CULLMAN-LAWRENCE-
327 PM CDT WED MAR 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR CULLMAN AND LAWRENCE COUNTIES
UNTIL 400 PM CDT...
AT 322 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LANDERSVILLE...OR 8 MILES SOUTHWEST OF
MOULTON...MOVING SOUTHEAST AT 20 MPH.
NICKEL SIZE HAIL...WINDS UP TO 40 MPH...AND HEAVY DOWNPOURS ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
WREN.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3418 8712 3430 8712 3430 8738 3436 8753
3453 8744 3439 8711 3432 8711 3431 8702
3416 8708
TIME...MOT...LOC 2027Z 295DEG 18KT 3441 8738
SSLocal storm report, Mar 14, 4:04 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
404 PM CDT WED MAR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM HAIL N MT HOPE 34.46N 87.48W
03/14/2012 E1.00 INCH LAWRENCE AL EMERGENCY MNGR
QUARTER SIZE HAIL WAS REPORTED.
&&
KWEBERThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 1:46 PM CDT | Special Weather Statement | HUN | Colbert | 29 min |
| Mar 14, 1:59 PM CDT | Special Weather Statement | HUN | Lawrence | 31 min |
| Mar 14, 2:26 PM CDT | Special Weather Statement | HUN | Lawrence | 34 min |
| Mar 14, 2:37 PM CDT | Special Weather Statement | HUN | Limestone | 23 min |
| Mar 14, 2:59 PM CDT | Special Weather Statement | HUN | Lawrence | 31 min |
| Mar 14, 3:27 PM CDT | Special Weather Statement | HUN | Lawrence | 33 min |
| Mar 14, 3:32 PM CDT | Severe Thunderstorm Warning | HUN | Lawrence | 28 min |
| Mar 14, 3:57 PM CDT | Flash Flood Warning | HUN | Franklin, Lawrence | 3 hr |
| Mar 14, 4:01 PM CDT | Severe Thunderstorm Warning | HUN | Lawrence | 44 min |
| Mar 14, 5:11 PM CDT | Special Weather Statement | HUN | Lawrence | 34 min |
| Mar 14, 6:02 PM CDT | Special Weather Statement | HUN | Franklin | 28 min |
| Mar 14, 6:12 PM CDT | Special Weather Statement | HUN | Colbert | 33 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.